# SDR DALA2016111608881

- Difficulty date: November 14, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N841MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29714
- Aircraft time: 63,035 hours, 11,244 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED FWD INBD END OF PYLON AFT FAIRING AFT OF HYDRAULIC BAY.   REMOVED AND REPLACED THE ANGLE IAW DWG 313T3380, SH. 3.
